# SDR SWAA2022101146086

- Difficulty date: September 19, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R AT BS540 FWD CARGO COMPARTMENT 2022-510741 / [01] TOOL USED EDDY CURRENT PN/ NORTEC 600D; SN/ 190023010; DUE DATE/ 14-FEB-23.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23.;[04] REPAIRED STRINGER 26R AT BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. MATERIAL USED P/N 7075-T0/0.045? & /0.050?; HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION T6; IAW BAC5602 TABLE IV; PAGE 22 AND TABLE X PAGE 33. TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23. TEMPERATURE 910F TO 930F FOR 30 TO 40 MINUTES PLUS ARTIFICIAL AGING.SEE INDIVIDUAL SIGNOFFS BELOW;[05] STEP 4 CORRECTED REPAIRED STRINGER 26R AT BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. MATERIAL USED P/N 7075-T0/0.045? PO 2022-183871 BATCH 202118387100101 & /0.050?; PO 2022-162992 BATCH 202216299200101 AND HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION T6; IAW BAC5602 TABLE IV; PAGE 22 AND TABLE X PAGE 33. TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23. TEMPERATURE 910F TO 930F FOR 30 TO 40 MINUTES PLUS ARTIFICIAL AGING.SEE INDIVIDUAL SIGNOFFS BELOW
